# SDR A6WA201140465

- Difficulty date: April 30, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE AFT LUG LANDING CHAFED FROM HINGE PIN ROLL PIN.  BLENDED OUT CHAFED AREA AFT LUG LANDING ON FUSELAGE NO LOSS FOUND TO BE WITHIN LIMITS.
